Crossing resonance of wave fields in a medium with an inhomogeneous coupling parameter

Тип публикации: статья из журнала

Год издания: 2013

Идентификатор DOI: 10.1134/S1063776113130049

Ключевые слова: Coupling parameters, Diagonal elements, Dynamic susceptibility, Frequency dependence, Homogeneous medium, Narrow resonances, Off-diagonal elements, Self-consistent approximation, Atomic physics, Elastic waves, Magnetic susceptibility, Green's function

Аннотация: The dynamic susceptibilities (Green's functions) of the system of two coupled wave fields of different physical natures in a medium with an arbitrary relation between the mean value E > and rms fluctuation Delta E > of the coupling parameter have been examined. The self-consistent approximation involving all diagrams with noncrossing correlation lines has been developed for the case where the initial Green's function of the homogeneous medium describes the system of coupled wave fields. The analysis has been performed for spin and elastic waves. Expressions have been obtained for the diagonal elements G (mm) and G (uu) of the matrix Green's function, which describe spin and elastic waves in the case of magnetic and elastic excitations, and for the off-diagonal elements G (mu) and G (um) , which describe these waves in the case of cross excitation. Change in the forms of these elements has been numerically studied for the case of one-dimensional inhomogeneities with an increase in Delta E > and with a decrease in E > under the condition that the sum of the squares of these quantities is conserved: two peaks in the frequency dependences of imaginary parts of G (mm) and G (uu) are broadened and then joined into one broad peak; a fine structure appears in the form of narrow resonance at the vertex of the Green's function of one wave field and narrow antiresonance at the vertex of the Green's function of the other field; peaks of the fine structure are broadened and then disappear with an increase in the correlation wavenumber of the inhomogeneities of the coupling parameter; and the amplitudes of the off-diagonal elements vanish in the limit E > -> 0.

Ссылки на полный текст



Выпуск журнала: Vol. 117, Is. 5

Номера страниц: 846-861

ISSN журнала: 10637761

Место издания: NEW YORK



Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.